(4 pack) Bayer Genuine Aspirin 325 mg Coated Tablets for Multi-symptom pain relief and Headache Relief, 200 Count

★★★★★ 5.0 109 reviews

US$17.97
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by crianzaconsciente.fdemartires.es
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$17.97
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 4
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by crianzaconsciente.fdemartires.es
Free 30-day returns Details

Product details

Management number 251860884 Release Date 2026/09/26 List Price US$17.97 Model Number 251860884
Category

Bayer Aspirin is the original aspirin brand for pain relief. Today, that legacy continues by delivering effective headache relief and multi-symptom support you can count on. Bayer Genuine Aspirin—The Wonder Drug®—is a pain reliever and fever reducer that contains 325mg of aspirin (NSAID)*. This pain medicine for adults and children over 12 provides headache relief and multi-symptom relief of backache, muscle pain, tooth pain, menstrual pain, plus minor arthritis pain relief. Each pain relief tablet is coated for ease of swallowing and is free of caffeine and sodium. When taken for pain, adults and children over 12, take 1 or 2 tablets every 4 hours, or 3 tablets every 6 hours. Drink a full glass of water with each dose, and do not exceed 12 tablets in 24 hours; use as directed. When taken as directed by a doctor, Genuine Bayer Aspirin can help prevent another heart attack or clot-related (ischemic) stroke. Discuss dosing with your doctor. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen *Nonsteroidal Anti-Inflammatory Drug

  • 325 Mg Per Tablet: Each coated tablet of Genuine Bayer Aspirin contains 325 mg of aspirin (NSAID)* for effective headache and multi-symptom pain relief 
  • Headache Relief: Provides proven headache relief so you can get back to your day with confidence 
  • Multi-Symptom Pain Reliever and Fever Reducer: Relieves tooth pain, backache, muscle aches, menstrual pain, and minor arthritis pain, and also reduces fever 
  • Easy to Swallow: Each pain relief tablet is coated for easy swallowing and is free of caffeine and sodium 
  • Over 125 Years of Pain Relief: Bayer has been providing safe, effective pain relief for over a century when used as directed. 
Over-the-counter medicine type Aspirin, Fever Reducer
Health concern Body Aches & Pains, Muscle Relief, Women's Health, Men's Health, Foot Pain, Joint Pain, Cold, Oral Care
Active ingredients Aspirin 325 mg (NSAID)* (Pain reliever) *nonsteroidal anti-inflammatory drug
Medicine strength Aspirin 325mg
Dosage Drink a full glass of water with each dose. Adults and children 12 years and over: take 1 or 2 tablets every 4 hours or 3 tablets every 6 hours, not to exceed 12 tablets in 24 hours. Children under 12 years: consult a doctor.
Instructions Take 1 or 2 tablets every 4 hours, or 3 tablets every 6 hours. Drink a full glass of water with each dose, and do not exceed 12 tablets in 24 hours; use as directed.
Brand Bayer
Age group Tween, Teen, Adult, Senior
Form Tablet
Symptoms Headache, Backache, Muscle pain, Tooth pain, Menstrual Pain, Arthritis pain
Flavor Original
Features Medicated
Treatment effective time 4 h
Active ingredient name Active Ingredients: *Aspirin (NSAID) (325 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Carnauba Wax*, Corn Starch, Hypromellose, Powdered Cellulose, Triacetin, * May Contain This Ingredient. *nonsteroidal anti-inflammatory drug.
Inactive ingredients corn starch
Size 200 Tablets
Count per pack 200
Product net content parent 200 Count
Net content statement 200 Tablets
Product net content uom Count
Items included One bottle of 200 Bayer Genuine Aspirin 325mg Pain Reliever and Fever Reducer Tablets
Retail packaging Single Piece
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

5 out of 5
★★★★★
109 ratings | 45 reviews
How item rating is calculated
View all reviews
5 stars
90% (98)
4 stars
0% (0)
3 stars
0% (0)
2 stars
0% (0)
1 star
10% (11)
Sort by

There are currently no written reviews for this product.